# SDR CWQR201006

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 5,884 hours, 4,581 cycles
- Engine: Pwa PW535A
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CWQR) DURING A SCHEDULED MX EVENT, THE EMERGENCY EXIT DOOR WAS REMOVED.  REMOVAL OF THE EMERGENCY EXIT DOOR WAS FOUND TO BE VERY DIFFICULT.  REQUIRED 2 TECHS AND 10 MINUTES TO WORK DOOR LOOSE. THE OPERATOR VERIFIED THAT EMERGENCY DOOR INSP ASL-560-52-04 HAD PREVIOUSLY BEEN COMPLIED WITH.  BELIEVE THAT SINCE THE LAST INSP THE DOOR FRAME AND SEAL HAD TAKEN SET AND THE SEAL HAD ADHEARED TO THE EMERGENCY EXIT FRAME.  REPLACED THE E-EXIT DOOR SEAL, COMPLIED WITH EMERGENCY EXIT DOOR OPS TEST AND REINSTALLED DOOR AND PREFORMED ACFT PRESSUE CHECK.  OPS CHECKED GOOD.
